# SDR ABXA9700175

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 59560805
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION ON FLOOR SUPPORT STATION 215, AT LONGERON 28L-28R.  REPLACED SUPPORT IAW DC-9 SRM, 51-30-2, 51-30-5.
